# SDR 04FDEA02744

- Difficulty date: September 19, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7093501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, RT LONGERON 38R AT STA Y= 1860 FOUND CORRODED AND CRACKED.  AFT CARGO, CORRODED AND CRACKED RT LONGERON 38R BETWEEN STA Y= 1787 AND Y= 1890, REMOVED PER SRM 51-31-01 VOLUME II.  NEW LONGERON FABRICATED PER DWG   AFA7093 AND PAINTED PER SRM 51-21-01 VOLUME II.  FABRICATED LONGERON AND REPAIR PARTS INSTALLED PER SRM 51-31-01 VOLUME II.
